Differential and Integral Equations

Maximum principles for integro-differential parabolic operators

Maria Giovanna Garroni and José-Luis Menaldi

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text


Several versions of the classical maximum principle, which are valid for parabolic differential problems, are proved to hold for second order integro-differential problems.

Article information

Differential Integral Equations, Volume 8, Number 1 (1995), 161-182.

First available in Project Euclid: 21 May 2013

Permanent link to this document

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 35R10: Partial functional-differential equations
Secondary: 35B50: Maximum principles 35K99: None of the above, but in this section 45K05: Integro-partial differential equations [See also 34K30, 35R09, 35R10, 47G20]


Garroni, Maria Giovanna; Menaldi, José-Luis. Maximum principles for integro-differential parabolic operators. Differential Integral Equations 8 (1995), no. 1, 161--182. https://projecteuclid.org/euclid.die/1369143790

Export citation